# SDR 96ZZZX3644

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8041D
- Make and model: Dhav DHC7102
- Aircraft serial: 026
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Connector
- Part number: MS3126E1210S
- Condition: Corroded
- Location: Nr 4 Fuel Flow
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TPA/MIA - FLT 4937 - PILOT REPORTED INDICATOR FOR NR 4 FUEL FLOW WAS FLUCTUATING AND HANGING UP.  AIRCRAFT WAS FERRIED FROM MIA TO FLL AFTER INSPECTION AND MAG STICK CHECKED FOR FUEL QUANTITY.  MAINTENANCE REPLACED NR 4 AND NR 5 FUEL TANK PROBES DUE TO HIGH RESISTANCE READINGS.  INSULATION CHECK AT FUEL TANK CHECKED OK, BUT NOT AT COCKPIT INDICATOR.  FURTHER TROUBLESHOOTING INDICATED NR 4 FUEL FLOW CANNON PLUG HAD CORROSION AND LOOSE PINS.  REPLACED CANNON PLUG AND SYSTEM TESTED OK.  CAUSE OF FLUCTUATING DETERMINED TO BE FAULTY CANNON PLUG LOCATED ON TANK NR 4 BEHIND RT LEADING WING EDGE.  CHECKED ALL ASSOCIATED WIRING TO PREVENT RECURRENCE.
